# SDR CALA2013092691491

- Difficulty date: September 26, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,098 hours, 10,159 cycles
- Engine: Pwa PW40903
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Position Sensor
- Condition: Faulty
- Location: Le Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE "FLAP-SLAT CONTROL 2" DISPLAYED.  MAT MAINTENANCE MESSAGE 27-21172, SLAT POS SENSOR 2L, FAULTED.  FOUND OPEN CKT ACROSS PINS J4 & K4 AT CONN DM27002AC. SUSPECT SENSOR M27203.  ACP WIRE CONTINUITY CHECK BETWEEN FSEU 2 BENCH CONNECTOR DM27002 & SLAT POS SENSOR 2L M2 7203.  ALL WIRES CHECKED OK IAW FIM 27-82 TASK 816 & WDM 27-88-12.  REPLACED LT SLAT POS SENSOR 2L M27203 IAW MM 27-88-03.  ACP OPERATIONS TEST MM 27-88-00-710-801 TESTED NORMAL.
